I am starting on my 3rd pack and my once clear skin has only been getting worse.. about how many months will it take to stop making me break out? Will it just keep getting worse?
Side effects of oral contraceptives (OC) usually subside after the 4th cycle.
If side effects remain bothersome after the 4th cycle, consider switching to a different OC.
Please note that Yaz does not cause as much acne as most other OC.
Here's a list of OC, ordered by acne-causing potency (most potent to least potent):
If you found this answer helpful, please click the thumbs up icon.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started Yaz 3 weeks ago when my period started and I've been bleeding from then and over the last?
Posted 5 Sep 2010 • 1 answer
Posted 11 Dec 2013 • 3 answers
Posted 30 Nov 2016 • 0 answers
Posted 12 Feb 2017 • 1 answer
Posted 21 May 2017 • 0 answers